# SDR TRBA2009084

- Difficulty date: September 10, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 32,512 hours, 31,696 cycles
- System (JASC): 2420 · AC Generation System
- Part: Inverter
- Condition: Faulted
- Location: Dc Buss Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOST DC BUSS NR 2, INVERTER FAULT AND MULTIPLE ELECTRICAL PROBLEMS. EMERGENCY DECLARED.  OPEN
